But I have all the signs and symptoms of hypothyroidism except for the a fib! I am tired all the time. The skin on my feet is cracked and bleeding. The meds that the doctors gave is methimazole 10mg which makes me feel worse than I already do so I have not been taking it! At least I can function but when I take it I feel like I can barely move! What should I do? My husband and I are planning a trip to North Carolina to see our son in the next few weeks so I do not plan on doing anything till I get back.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.
Add a Comment1 Comments
Can you tell us more specific information, as there are very specific tests for both conditions, as well as symptoms.
I wanted to make sure you have informed your doctor that the treatment is not working for you, to due unwanted side effects, and your doctor can prescribe other types of treatments (or, the same drug under a different brand) that may not have such severe side effects. Please call your doctor first thing Monday to update him/her on your treatment!
You said your doctors told you that you have hypothyroidism. Do you have the test results, and can you tell us what the results indicate from your lab report?
As you know, there are similar symptoms shared between hypothyroidism and hyperthyroidism, and it would be helpful to hear from you what symptoms you are actually experiencing, as every person experiences these two conditions differently.
Lastly, you may be interested in reading this woman's experience that she shared in an article with EmpowHER: Hypothyroidism to hyperthyroidism.October 29, 2011 - 8:27pm